# SDR SWIA201439630

- Difficulty date: October 6, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 33,561 hours, 27,603 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E ACCESS PANEL NR 620JL HAS CHAFING FORWARD FACE WING FRONT SPAR.  C-CHECK, REPAIRED CHAFED AREA ON ACCESS PANEL IAW EA.
